# SDR SWAA2022030223599

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON 1016 WEB LBL19 WL208.1. MARKED / REWORKED DAMAGED AREA AT B.S. 1016 LBL 19 WL 208.1 IAW SRM 51-10-02-0G-0 IN A .8 X .8 X .001 AREA. FOUND TO BE IN LIMITS IAW ER 19-01642 REV IR & EA 1-753-34218 REV IR.
